# SDR ASAA2019052329457

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,418 hours, 14,406 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAILED AT CRUISE WILL NOT RE-ENGAGE CB DC 1 E-1 AUTOTHROTTLE IS POPPED. GROUNDED - YES. FOUND CB E-1 AUTOTHROTTLE POPPED. INSPECTED CB PER AMM 20-16-01 NO DEFECTS NOTED. RESET CB. PERFORMED OPS TEST OF A/T REF AMM 22-31-00 OPS TEST PASS.
